# SDR SIMA200708404

- Difficulty date: February 28, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 11,659 hours, 9,302 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC2511237
- Part serial: 12093
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3833 CREW REPORTED IN FLIGHT THAT THE PFD1-2, FMS ONE, TCAS, GPWS, AND TRANSPONDER FAILED. CREW REPORTED DETECTED SMOKE. AIRCRAFT REMOVED FROM SERVICE. C/A- REMOVED AND REPLACED STATIC INVERTER IAW EMB AMM  24-20-01. AIRCRAFT RETURNED TO SERVICE
